# SDR SWIA200515422

- Difficulty date: August 8, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 10,584 hours, 8,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MOST OVERHEAD EMERGENCY FLOOD LIGHT INOP.  REPLACED LAMP, OPERATIONAL CHECK GOOD.
